Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 14, 2012, 8:21 PM EDT for Juniata County, Pennsylvania. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2012, 8:21 PM EDT (00:21 UTC)
- Expired
- Aug 14, 2012, 8:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
County Juniata County, PA
The radar
The State College radar (KCCX), 59 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 8:55 PM EDT | HAIL 0.88 | Oakland Mills, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1690 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103
WWUS81 KCTP 150021
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT TUE AUG 14 2012
PAZ027-028-050-150045-
JUNIATA PA-MIFFLIN PA-SNYDER PA-
821 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL JUNIATA...
NORTHEASTERN MIFFLIN AND SOUTHWESTERN SNYDER COUNTIES...
AT 816 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISTOWN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ALFARATA...BELLTOWN AND MCCLURE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4049 7751 4063 7765 4082 7734 4083 7725
4067 7710
$$
FORECASTER: MARTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 7:48 PM EDT, 33 minutes earlier.
Area forecast discussion, Aug 14, 7:48 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 748 PM EDT TUE AUG 14 2012 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL PUSH ACROSS WESTERN PENNSYLVANIA LATE TODAY AND TONIGHT...THEN MOVE THROUGH THE EASTERN PART OF THE STATE ON WEDNESDAY. COLDER AIR ALOFT WILL MOVE ACROSS THE REGION WEDNESDAY HELPING TO CREATE A FEW AFTERNOON SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE EASTERN HALF OF THE STATE. FAIR WEATHER WILL RETURN FOR THURSDAY AS AN AREA OF HIGH PRESSURE DRIFTS OVERHEAD. ANOTHER... STRONGER COLD FRONT WILL PUSH THROUGH THE STATE ON FRIDAY. AN ANOMALOUS UPPER LEVEL TROUGH WILL LIKELY BE OVER THE NORTHEAST CONUS THIS WEEKEND...ACCOMPANIED BY DRIER AND COOL CONDITIONS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SURFACE COLD FRONT CONTINUES TO SLIDE SLOWLY TO THE EAST FROM CENTRAL OHIO ATTM...WITH A WEAK 1011MB MESO LOW ALONG IT NEAR KCMH. VISIBLE SAT LOOP SHOWS THAT PRACTICALLY ALL OF THE EARLIER...THICKER CLOUD COVER HAS DISSOLVED ACROSS THE LOWER SUSQ VALLEY...WHILE THE CONVECTIVE TEMP HAS BEEN REACHED OVER THE PAST 60-90 MINUTES IN MOST OTHER LOCATIONS WITH A FEW/ISOLATED STRONG TSRA SPRINGING UP ACROSS THE SCENT AND WESTERN MTNS OF THE THE STATE. HOURLY MESO ANALYSIS OF MIXED-LAYER CAPE SHOWS A WELL-DEFINED AXIS OF INSTABILITY FORMING FROM NEAR KHGR TO KIPT...WHERE SKIES HAVE BECOME ESSENTIALLY SCT WITH SFC DEWPOINTS IN THE MID/UPR 60S AND RELATIVELY JUICY PWATS OF 1.50-1.75 INCH. MIXED LAYER CAPES ARE 1000-1500 J/KG IN THIS RIBBON. THE SECOND AREA OF LARGE SCALE CONVERGENCE...BUT SOMEWHAT LESSER CAPE VALUES..WILL SUPPORT SHRA/TSRA DEVELOPMENT CLOSER TO THE APPROACHING COLD FRONT ACROSS THE WRN MTNS OVER THE NEXT FEW HOURS. HRRR MODEL SHOWS THE ISOLATED TO SCT TSRA IN THESE AREAS CONGEALING INTO ONE OR MORE BKN LINES OF STRONG TO POTENTIALLY SVR TSRA ACROSS THE CENTRAL ZONES AND SUSQ VALLEY EARLY THIS EVENING. AS THE CFRONT SLOWS ITS EAST PROGRESS OVERNIGHT...AND A FEW WEAK SHORTWAVES RIPPLE NEWD OVERHEAD SOME TRAINING OF THE CONVECTION WILL LIKELY OCCUR AND PRODUCE LOCALLY HEAVY RAIN OF 1-2 INCHES ACROSS THE EASTERN THIRD OF THE CWA. ELSEWHERE ACROSS CENTRAL AND WESTERN PENN...BASIN AVG QPF WILL BE SEVERAL TENTHS OF AN INCH...TO LOCALLY 0.75-1.00. TEMPS WILL COOL INTO THE MID/UPR 50S FOR LOWS ACROSS THE LAURELS AND NW MTNS...JUST IN THE WAKE OF THE CFRONT...WHILE CENTRAL AND ERN SECTIONS OF THE STATE SEE MIN TEMPS BETWEEN 60-65F. ANY PARTIAL CLEARING TONIGHT WILL COMBINE WITH THE LIGHT WIND TO PRODUCE AREAS OF 1/2-1SM FOG AFTER MIDNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE INITIAL SFC COLD FRONT WILL EDGE ITS WAY TO ERN PENN DURING THE MIDDAY HOURS WEDNESDAY...WHILE A SECONDARY/DEEPER PUSH OF COOLER AIR WILL MOVE TWD THE SUSQ DURING THE LATE AFTERNOON. WILL LIMIT THE HIGHEST POPS TO 40-50 PERCENT WEDNESDAY ACROSS THE EAST...AND BROAD-BRUSH APPROX 30 PERCENT POPS ELSEWHERE AS A THERMAL TROUGH AT 700 MB APPROACHES FROM THE WEST LATER IN THE AFTERNOON. THE RELATIVE POTENT UPPER SHORTWAVE PASSING ACROSS THE AREA DURING TIME OF MAX HEATING WILL LIKELY PRODUCE SCT PM TSRA...ESPECIALLY ACROSS CENTRAL AND EASTERN PA...WHERE MARGINAL LOW LVL MOISTURE IS PROGGED TO REMAIN. CLOUD COVER WILL AVERAGE 60-70 PERCENT IN MOST AREAS...THOUGH PERIODS OF MORE OVC SKIES COULD OCCUR ACROSS THE WRN MTNS FROM OROGRAPHIC LIFT VIA THE 5-8 KTS WNW FLOW. MAX TEMPS WILL BE QUITE SIMILAR TO TUESDAY/S...IN THE LOWER TO MID 70S ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST...AND LOWER TO MID 80S IN THE SUSQ VALLEY AND SCENT PENN. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... ANY EVENING TSRA ACROSS THE EASTERN HALF OF THE STATE WILL DIMINISH WED NITE...AS THE SHORTWAVE PASSES EAST OF PA AND A MUCH DRIER AIR OVERSPREADS THE REGION. GEFS PWATS WITH THAT AIRMASS ARE WELL BELOW NORMAL. HIGH PRES AND ASSOC DRY AIR MASS SHOULD PROVIDE THE REGION WITH ABUNDANT SUNSHINE AND LGT WINDS ON THURSDAY. ENS MEAN 8H TEMPS SUPPORT HIGHS FROM NR 80F OVER THE ALLEGHENY HIGHLANDS TO THE M80S IN THE VALLEYS. THE MED RANGE PROGS INDICATE A DEEPENING LOW OVER CENTRAL CANADA WHICH PUSHES A COLD FRONT THROUGH THE GREAT LAKES AND INTO THE STATE ON FRIDAY. HOWEVER...A WEST-EAST SFC RIDGE OVER THE SERN STATES WILL LIKELY SLOW THE FRONT AND DRAG IT TO A CRAWL AS IT GETS TO PA...LAYING OUT NE-SW. THE BEST MSTR STAYS TO THE SOUTH OF THE MID-ATLANTIC REGION. GEFS PWATS AND CAPES INCREASE FRIDAY AS THE NEXT TROUGH AND ACCOMPANYING FRONT PROPAGATE THROUGH. WITH THE WEST TO NORTHWESTERLY FLOW...THERE SHOULD BE ENOUGH INSTABILITY AND FRONTAL FORCING TO EXIST EVEN FAR AWAY FROM THE UPPER DYNAMICS TO INCLUDE TS IN THE FCST. THE FRONT WILL SLOWLY CLEAR THE AREA EARLY IN THE WEEKEND. LINGERING PRECIPITATION IS POSSIBLE EARLY ON SATURDAY. AN ANOMALOUS UPPER LVL TROUGH OVER THE NORTHEAST CONUS SIGNALS SLIGHTLY BLW NORMAL TEMPS THIS WEEKEND WITH ECMWF ENS MEAN 8H TEMPS POINTING TOWARD HIGHS MOSTLY IN THE 70S. BULK OF MED RANGE GUIDANCE ALSO POINTS TOWARD DRY WX OVER THIS WEEKEND WITH SFC HIGH PRES RIDGE PARKED OVR THE STATE. DEPENDING ON THE POSITION OF THAT RIDGE...A WEAK JET WILL BE MOVING THROUGH THE REGION...WHICH DEPENDING ON ITS POSITION COULD ALLOW FOR A PV ANOMALY TO KICK UP A SCATTERED SHOWER OR ISOLATED THUNDERSTORM. AS SUCH...HAVE INCLUDED CHANCE POPS FOR THAT PROBABILITY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... SEVERAL MORE HOURS OF STORMS WITH HEAVY RAIN. MAIN ISSUE OVERNIGHT WILL BE LOW CLDS AND FOG. EXPECT THINGS TO IMPROVE BY LATE WED MORNING... AS WINDS SHIFT MORE TO THE NW...AND THE UPPER LVL TROUGH MOVES EAST OF THE AREA. WINDS WILL BE ON THE LIGHT SIDE. DECENT CONDITIONS SHOULD PRVAIL FROM LATE WED MORNING INTO THU. PERHAPS SOME FOG FOR THU AM. ANOTHER COLD FRONT WILL MOVE ACROSS ON FRIDAY...THEN A LARGE UPPER LVL LOW WILL KEEP COLD AIR ALOFT INTO THE WEEKEND. THE COLD AIR ALOFT COULD TRIGGER A SHOWER NOW AND THEN. OUTLOOK... THU...A.M. FOG AND MVFR VSBYS EARLY...OTHERWISE VFR. FRI...REDUCED CONDS LIKELY IN PERIODS OF SHOWERS/TSRA WITH A STRONG COLD FRONT APPROACHING FROM THE WEST. SAT AND SUN...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...FITZGERALD/CERU AVIATION...MARTIN
Hazardous weather outlook, Aug 14, 6:33 AM EDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 633 AM EDT TUE AUG 14 2012 PAZ006-011-012-017>019-025>028-034>037-041-042-045-046-049>053- 056>059-063>066-151045- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 633 AM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING IN ADVANCE OF AN APPROACHING COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-024-033-151045- WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET- 633 AM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 14, 7:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
758 PM EDT TUE AUG 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL ELIZABETHTOWN 40.15N 76.60W
08/14/2012 E0.88 INCH LANCASTER PA PUBLIC
&&
EVENT NUMBER CTP1200398
MACHLocal storm report, Aug 14, 8:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 PM EDT TUE AUG 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL ELIZABETHTOWN 40.15N 76.60W
08/14/2012 E0.88 INCH LANCASTER PA PUBLIC
0735 PM HAIL 2 N SPRING GROVE 39.91N 76.86W
08/14/2012 M0.50 INCH YORK PA TRAINED SPOTTER
0745 PM HAIL GRANTVILLE 40.38N 76.65W
08/14/2012 M0.88 INCH DAUPHIN PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1200398 CTP1200397 CTP1200396
MACHSpecial weather statement, Aug 14, 8:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT TUE AUG 14 2012
PAZ058-150030-
SCHUYLKILL PA-
805 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCHUYLKILL
COUNTY...
AT 802 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 20 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL. VERY HEAVY RAIN WILL ALSO
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT TOWER CITY AND
VALLEY VIEW.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 105 AND 110.
THIS WILL ALSO IMPACT ROUTE 209.
LAT...LON 4053 7649 4062 7664 4068 7664 4071 7658
4075 7646 4062 7638
FORECASTER: DANGELOSpecial weather statement, Aug 14, 8:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 PM EDT TUE AUG 14 2012
PAZ057-063-065-066-150045-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-YORK PA-
809 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CUMBERLAND...
NORTHWESTERN LANCASTER...NORTHWESTERN YORK AND SOUTHERN DAUPHIN
COUNTIES...
AT 807 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISBERRY...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LEWISBERRY...VALLEY GREEN...MIDDLETOWN AND
CLIFTON.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 235 AND 258...I-81 BETWEEN
MILE MARKERS 64 AND 74...I-83 BETWEEN MILE MARKERS 27 AND 50...I-283.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 322...ROUTE
322/22.
LAT...LON 3998 7691 4012 7705 4032 7694 4033 7691
4035 7693 4041 7689 4023 7658 4020 7657
4021 7654 4019 7651
FORECASTER: MARTINSpecial weather statement, Aug 14, 8:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT TUE AUG 14 2012
PAZ064-065-150045-
ADAMS PA-YORK PA-
817 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS AND WEST
CENTRAL YORK COUNTIES...
AT 811 PM EDT...A STRONG THUNDERSTORM WAS NEAR GERMANTOWN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT NEW OXFORD...ABBOTTSTOWN AND EAST BERLIN.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.
LAT...LON 3983 7729 4004 7691 3985 7676 3971 7709
3972 7719
FORECASTER: MARTINSpecial weather statement, Aug 14, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT TUE AUG 14 2012
PAZ027-028-050-150045-
JUNIATA PA-MIFFLIN PA-SNYDER PA-
821 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL JUNIATA...
NORTHEASTERN MIFFLIN AND SOUTHWESTERN SNYDER COUNTIES...
AT 816 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISTOWN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ALFARATA...BELLTOWN AND MCCLURE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4049 7751 4063 7765 4082 7734 4083 7725
4067 7710
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:05 PM EDT | Special Weather Statement | CTP | Schuylkill | 25 min |
| Aug 14, 8:09 PM EDT | Special Weather Statement | CTP | Dauphin | 36 min |
| Aug 14, 8:17 PM EDT | Special Weather Statement | CTP | Adams | 28 min |
| Aug 14, 8:25 PM EDT | Special Weather Statement | CTP | Clinton | 35 min |
| Aug 14, 8:29 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 31 min |
| Aug 14, 8:38 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder | 37 min |
| Aug 14, 9:01 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 59 min |
| Aug 14, 9:02 PM EDT | Special Weather Statement | CTP | Franklin | 58 min |
| Aug 14, 9:24 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry, Snyder | 3 hr |
| Aug 14, 9:25 PM EDT | Special Weather Statement | CTP | Adams | 35 min |
| Aug 14, 9:31 PM EDT | Special Weather Statement | CTP | Cumberland | 44 min |
| Aug 14, 9:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 57 min |
| Aug 14, 9:56 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| Aug 14, 10:12 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Perry | 3 hr |
| Aug 14, 10:43 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, York | 62 min |
| Aug 14, 11:50 PM EDT | Special Weather Statement | CTP | Lancaster | 40 min |
| Aug 15, 6:12 PM EDT | Special Weather Statement | CTP | Cameron | 63 min |
| Aug 15, 6:42 PM EDT | Special Weather Statement | CTP | Mifflin | 33 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.